MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENTINEL; TEMPORARY CATHETER, EMBOLIC PROTECTION, TRANSCATHETER INTRACARDIAC PROCEDURES

BOSTON SCIENTIFIC CORPORATION SENTINEL; TEMPORARY CATHETER, EMBOLIC PROTECTION, TRANSCATHETER INTRACARDIAC PROCEDURES
Model Number CMS15-10C-US
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 02/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stroke occurred.A sentinel cerebral protection system (cps) was utilized for embolic protection during a transcatheter aortic valve replacement (tavr) procedure.One day post-procedure, the patient experienced a non-serious ischemic stroke identified via neuroimaging.The patient recovered same day.The physician assessed the event as related to the sentinel cps procedure and the tavr procedure.

Brand Name
SENTINEL
Common Device Name
TEMPORARY CATHETER, EMBOLIC PROTECTION, TRANSCATHETER INTRACARDIAC PROCEDURES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23782025
Report Number2124215-2025-88763
Device Sequence Number10083863
Product Code PUM
UDI-Device Identifier00863229000004
UDI-Public(01)00863229000004(17)260430(10)33934293
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K192460
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberCMS15-10C-US
Device Catalogue NumberCMS15-10C-US
Device Lot Number0033934293
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Initial Report FDA Received Date12/11/2025
Date Device Manufactured04/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age85 YR
Patient SexMale